MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF

MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF
Model Number DYND11532
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility "the foley catheter fell out of the patient and upon inspection they discovered the foley balloon had ruptured".Per the facility "the catheter was in for 1-2 days when the incident occurred and an additional catheter had to be placed".No additional information is available at this time.A sample was returned, however, a definitive root cause could not be determined.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility "the foley catheter fell out of the patient and upon inspection they discovered the foley balloon had ruptured".

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16769937
Report Number1417592-2023-00176
Device Sequence Number17751531
Product Code EZL
UDI-Device Identifier10080196170982
UDI-Public10080196170982
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND11532
Device Catalogue NumberDYND11532
Device Lot Number5922071480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown